Advertisement

Integrales stochastiques generalisees

  • Aboulaich Rajae
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 920)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    EMERY M.: A generalization of stochastic integration with respect to semimartingales. A paraitre dans Annals of Probability.Google Scholar
  2. [2]
    MEYER P.A. et STRICKER C.: Sur les semimartingales au sens de L. SCHWARTZ. Math. An. and Appl. part B, Adv. in Math. Suppl. Studies, vol. 7B (1981), 577–602.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Aboulaich Rajae

There are no affiliations available

Personalised recommendations